CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Scalar V-soliton equation and Kahler-Ricci flow on symplectic quotients 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 371, 页码: 23
Authors:  Li, Chang
Favorite  |  View/Download:10/0  |  Submit date:2020/09/23
Kahler-Ricci flow  V-soliton equation  Kahler manifold  A priori estimates  
W-Entropy, Super Perelman Ricci Flows, and (K, m)-Ricci Solitons 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 3, 页码: 3149-3180
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:17/0  |  Submit date:2020/09/23
W-entropy  Witten Laplacian  CD(K, m)-condition  (K, m)-Ricci solitons  (K, m)-super Perelman Ricci flows  (K, m)-Perelman Ricci flow  Gaussian solitons  
Applying Ricci flow to high dimensional manifold learning 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2019, 卷号: 62, 期号: 9, 页码: 14
Authors:  Li, Yangyang;  Lu, Ruqian
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10
manifold learning  Ricci flow  Ricci curvature  dimension reduction  curvature estimation  
Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2019, 卷号: 36, 期号: 1, 页码: 103-118
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:25/0  |  Submit date:2019/03/05
Energy identity  Sacks-Uhlenbeck map  Harmonic sphere  
Ricci流与超Ricci流上的Li-Yau-Hamilton Harnack不等式 期刊论文
中国科学:数学, 2019, 卷号: 49.0, 期号: 011, 页码: 1613-1632
Authors:  李宋子;  李向东
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Ricci流  超Ricci流  Witten  Laplace算子  热方程  Li-Yau-Hamilton型微分Harnack不等式  
W-entropy formulas on super Ricci flows and Langevin deformation on Wasserstein space over Riemannian manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 8, 页码: 1385-1406
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:29/0  |  Submit date:2018/09/08
W-entropy  Witten Laplacian  Langevin deformation  (K, m)-super Ricci flows  
THE KAHLER-RICCI FLOW, RICCI-FLAT METRICS AND COLLAPSING LIMITS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 3, 页码: 653-698
Authors:  Tosatti, Valentino;  Weinkove, Ben;  Yang, Xiaokui
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
A mean-curvature flow along a Kahler-Ricci flow 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2018, 卷号: 29, 期号: 1, 页码: 25
Authors:  Han, Xiaoli;  Li, Jiayu;  Zhao, Liang
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
Kahler angle  Kahler-Ricci flow  mean-curvature flow  symplectic surface  
A mean-curvature flow along a Kahler-Ricci flow 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2018, 卷号: 29, 期号: 1
Authors:  Han, Xiaoli;  Li, Jiayu;  Zhao, Liang
Favorite  |  View/Download:18/0  |  Submit date:2019/12/31
THE KAHLER-RICCI FLOW, RICCI-FLAT METRICS AND COLLAPSING LIMITS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 3, 页码: 653
Authors:  Tosatti, Valentino;  Weinkove, Ben;  Yang, Xiaokui
Favorite  |  View/Download:11/0  |  Submit date:2019/12/31